# SDR IPXA12570973

- Difficulty date: January 9, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 10,949 hours, 7,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: 141N60079
- Condition: Corroded
- Location: Bs 330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FLIGHT DECK UPPER FLOOR CLOSEOUT PANEL CORRODED FROM FLOOR TO 9G WALL AT BS 330.  FABRICATED NEW CLOSE OUT PANEL IAW DWG NR141N6007.
